MathSciNet Relay Station
MathSciNet bibliographic data
MR2399059 (2009b:42025) 42B30 (46E15 47B38)
Meda, Stefano; Sjögren, Peter; Vallarino, Maria On the $H\sp 1$-$L\sp 1$ boundedness of operators. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2921–2931.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement